# SDR SWAA2022031455583

- Difficulty date: July 25, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N473WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33832
- Aircraft time: 53,036 hours, 31,236 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Dented
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT FLOOR SKIN CREASED ALONG CHANNEL AT STA 258; LBL 15.33'. DAMAGE MEASURES L = 9; W = 3'; AND D = 0.078'. MOD / REPAIRED COCKPIT FLOOR STA 258 LBL 15.33 IAW SWA EA 1-A53-33179
